MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION SARNS CENTRIFUGAL SYSTEM; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS - SARNS CENTRIFUGAL SYSTEM

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION SARNS CENTRIFUGAL SYSTEM; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS - SARNS CENTRIFUGAL SYSTEM
Model Number 6379
Medical Device Problem Codes No Display/Image (1183); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint was confirmed.The srt replaced the flow board.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Event or Problem Description
The service repair technician (srt) reported that during testing of the device at the service center, the unit did not display the flow board software version, only dashes.There was no patient involvement.

Brand Name
SARNS CENTRIFUGAL SYSTEM
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS - SARNS CENTRIFUGAL SYSTEM
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key11425364
Report Number1828100-2021-00077
Device Sequence Number4611099
Product Code DWA
UDI-Device Identifier00886799000076
UDI-Public(01)00886799000076(11)110214
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K950739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6379
Device Catalogue Number6379
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1